# SDR AU000481

- Difficulty date: June 22, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 12032943001
- Condition: Stuck
- Location: Mlg
- Part time: 23,943 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) RT NOSE LANDING GEAR DOOR SEQUENCE VALVE STICKING. LANDING GEAR DOOR SOLENOID VALVE PNO SV14H1100-4 SUSPECT INTERNAL LEAK.
